# SDR GTIA2025092539090

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 26,106 hours, 11,866 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER FUME EVENT FROM APPROX 22000 FT UNTIL LANDING DISAPUTED AFTER TOUCHDOWN . DESCRIPTION OF ODOR/FUMES: PERSISTENT, MUSTY DRY/DIRTY SOCKS/MOLDY SMELL. APPARENT CABIN SOURCE: UNKNOWN. MID CABIN, AFT CABIN, GALLEY, LAV, FWD CABIN, AND PAX SEATS. NO VISIBLE SMOKE OR HAZE. NO MEDICAL ATTENTION REQUIRED. REF W.O 367119 FOR CORRECTIVE ACTON, PERFOMED PACK BURNOUT IAW AMM 21-00-00-615-002 & 21-00-00-615-004.  R & R RECIRCULATION FILTERS IAW AMM 21-21-41, NO DEFECTS NOTED OR SMELLS.  NOTED ACFT OK FOR SERVICE.
